RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 6, Pages 1372–1378 (Mi dan47907)  

PHYSICS

A nonlinear perturbation theory for weakly supercritical stratified shear flow

S. M. Churilov, I. G. Shuhman

Siberian Institute of Earthly Magnetism, ionosphere and radio wave propagation Siberian Branch of the USSR Academy of Sciences, Irkutsk

Full text: PDF file (871 kB)
UDC: 532.59
Presented: . . 
Received: 14.02.1986

Citation: S. M. Churilov, I. G. Shuhman, “A nonlinear perturbation theory for weakly supercritical stratified shear flow”, Dokl. Akad. Nauk SSSR, 293:6 (1987), 1372–1378

Citation in format AMSBIB
\Bibitem{ChuShu87}
\by S.~M.~Churilov, I.~G.~Shuhman
\paper A nonlinear perturbation theory for weakly supercritical stratified
shear flow
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 6
\pages 1372--1378
\mathnet{http://mi.mathnet.ru/dan47907}


Linking options:
  • http://mi.mathnet.ru/eng/dan47907
  • http://mi.mathnet.ru/eng/dan/v293/i6/p1372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019